# SDR HEEA061648

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 7645001078101
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL INDICATOR HAD BUZZ WITH POWER TURNED ON.
